# SDR CA960620004

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Condition: Failed
- Location: #2 Sys
- Component: Honeywell
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN) #2 ATTITUDE AND HEADING REFERENCE SYSTEM (AHRS) FAILED IN FLIGHT. EADI ATTITUDE INFO TOPPLES. CYCLING THE #2 AHRS AND #2 AHRS CIRCUIT BREAKERS WOULD BRING AHRS BACK ON LINE. UNIT REPLACED.
